# SDR SWAA2023082382680

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L-1 DOOR INNER CHORD WITH CRACK AT STA 303.9 LBL 55' STR 17L WL.208.1<[01] REMOVE AND REPLACE L-! DOOR INNER CHORD REF SRM 51-40-05-OG-0 AND DRAWING 141A8110;[02] RII -- VERIFIED 1.
